# SDR SWIA200920947

- Difficulty date: February 1, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 29,461 hours, 41,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1053
- Condition: Discharged
- Location: Emergency Lights
- Part time: 17,328 hours, 23,817 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5512 - MIDDLE EMERGENCY LIGHTS VERY DIM.  REPLACED MIDDLE ELBP/PN D366-04-001, SN OFF 1053/04-92.
